MathSciNet Relay Station
MathSciNet bibliographic data
MR2396508 35L65 (35B30 76J20 76N10 76N15)
Chen, Gui-Qiang; Li, Tian-Hong Well-posedness for two-dimensional steady supersonic Euler flows past a Lipschitz wedge. J. Differential Equations 244 (2008), no. 6, 1521–1550.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement